# SDR AALA202311153830

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N468AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11193
- Aircraft time: 2,920 hours, 783 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247361001
- Part serial: Y17305
- Condition: Warning Message
- Location: Zone 700 - Gears
- Part time: 2,919 hours, 783 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO SEA DUE TO A NOSE WHEEL STEERING FAULT ECAM MESSAGE DISPLAYING INFLIGHT. THE AIRCRAFT LANDED SAFELY AT SEA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE NOSE WHEEL STEERING SERVO CONTROL PER AMM 32-51-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
